MAUDE Adverse Event Report: ZIMMER MEDIZINSYSTEME GMBH COOLTONE; STIMULATOR, MUSCLE, POWERED, FOR MUSCLE CONDITIONING, PRODUCT CODE: NGX

ZIMMER MEDIZINSYSTEME GMBH COOLTONE; STIMULATOR, MUSCLE, POWERED, FOR MUSCLE CONDITIONING, PRODUCT CODE: NGX
Model Number 5034
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 11/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No additional information was received regarding any treatment or medical intervention required for the reported event.A supplemental report will be submitted if additional information is obtained.
 
Event or Problem Description
Healthcare professional reported that a patient received a cootone treatment to the abdomen and presented with a "burn" post treatment.No additional information was received regarding any treatment or medical intervention required for the reported event.A supplemental report will be submitted if additional information is obtained.Distributor tried to contact healthcare provider to collect more information without result.So, circumstances and degree of burn unknown.

Brand Name
COOLTONE
Common Device Name
STIMULATOR, MUSCLE, POWERED, FOR MUSCLE CONDITIONING, PRODUCT CODE: NGX
Manufacturer (Section D)
ZIMMER MEDIZINSYSTEME GMBH
junkersstrasse 9
neu-ulm, bavaria 89231
GM  89231
Manufacturer (Section G)
ZIMMER MEDIZINSYSTEME GMBH
leibnizstrasse 9
neu-ulm, bavaria 89231
GM   89231
Manufacturer Contact
stefan leinweber
junkersstrasse 9
neu-ulm, bavaria 89231
GM   89231
MDR Report Key23864498
Report Number0008010720-2025-01788
Device Sequence Number13113900
Product Code NGX
UDI-Device Identifier04053815076698
UDI-Public04053815076698
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K251378
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5034
Device Catalogue NumberCS-MS-002-D-00
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown